How To Deal With Itching In The Groin?
greetings .. I am 42th santi … at first I thought the drug allergy was due on Friday 4 January 2019 then I took a one-cold flu medicine .. after that my body was feverish and red like giduan especially in the thigh and right thigh rather swollen. .. two days after the fever went down, but the reds on the thighs had not subsided … the palm was still like an eruption .. the fourth day of the palm had no action but instead my groin changed my skin like that and widened .. on the outside of the vagina there was White dots … I use dactarin ointment, but it still itchy … what medicine should I use to treat it? Do I have to see a dermatologist? thanks
Good evening, thanks for the question
Drug allergy is an excessive immune system reaction to certain substances that enter the body. Almost all types of drugs can trigger allergic reactions, but the more potential groups are antibiotics, anti-inflammatory, aspirin, anti-seizures, autoimmune drugs, chemotherapy drugs, etc.
Some mild-moderate symptoms due to drug allergies:
1. Skin rashes or bumps on a hill
2. Swollen eyelids
4. Itchy and watery eyes
6. Runny nose
Drug allergies can also cause severe symptoms that threaten lives that require immediate treatment, namely:
1. Shortness of breath
2. Loss of consciousness
3. Cold palpable hands and feet
4. Chest pounding
5. Extensive skin peeling disorders
Check with a dermatologist for further treatment, especially if the complaint has spread to the genital area. While stopping the drug that you suspect is the cause until the diagnosis must have been made through examination.
That's all, hope you can help